Alert archive / Wisconsin / Wind Chill Advisories in 2024
Wind Chill Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Jan 19, 2024, 2:54 AM CST for 12 counties in Wisconsin. It took effect at Jan 20, 2024, 3:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2024, 2:54 AM CST (08:54 UTC)
- In effect from
- Jan 20, 2024, 3:00 AM CST
- Expired
- Jan 20, 2024, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Rock County, WI, Sauk County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -118 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
373 WWUS43 KMKX 190854 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 254 AM CST Fri Jan 19 2024 WIZ056-057-062-063-067>069-191700- /O.NEW.KMKX.WC.Y.0002.240120T0900Z-240120T1500Z/ Sauk-Columbia-Iowa-Dane-Lafayette-Green-Rock- Including the cities of Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Dodgeville, Mineral Point, Barneveld, Madison, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, and Beloit 254 AM CST Fri Jan 19 2024 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of south central Wisconsin. * WHEN...From 3 AM to 9 AM CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
5 follow-up statements
512 WWUS43 KMKX 191527 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 927 AM CST Fri Jan 19 2024 WIZ056-057-062-063-067>069-200000- /O.CON.KMKX.WC.Y.0002.240120T0900Z-240120T1500Z/ Sauk-Columbia-Iowa-Dane-Lafayette-Green-Rock- Including the cities of Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Dodgeville, Mineral Point, Barneveld, Madison, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, and Beloit 927 AM CST Fri Jan 19 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of south central Wisconsin. * WHEN...From 3 AM to 9 AM CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
199 WWUS43 KMKX 192011 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 211 PM CST Fri Jan 19 2024 WIZ058-064-070-200415- /O.EXA.KMKX.WC.Y.0002.240120T0900Z-240120T1500Z/ Dodge-Jefferson-Walworth- Including the cities of Beaver Dam, Waupun, Mayville, Watertown, Fort Atkinson, Jefferson, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 211 PM CST Fri Jan 19 2024 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Dodge, Jefferson and Walworth Counties. * WHEN...From 3 AM to 9 AM CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ056-057-062-063-067>069-200415- /O.CON.KMKX.WC.Y.0002.240120T0900Z-240120T1500Z/ Sauk-Columbia-Iowa-Dane-Lafayette-Green-Rock- Including the cities of Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Dodgeville, Mineral Point, Barneveld, Madison, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, and Beloit 211 PM CST Fri Jan 19 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of south central Wisconsin. * WHEN...From 3 AM to 9 AM CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
947 WWUS43 KMKX 200249 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 849 PM CST Fri Jan 19 2024 WIZ046-047-201100- /O.EXA.KMKX.WC.Y.0002.240120T0900Z-240120T1500Z/ Marquette-Green Lake- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, and Markesan 849 PM CST Fri Jan 19 2024 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Marquette and Green Lake Counties. * WHEN...From 3 AM to 9 AM CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ056>058-062>064-067>070-201100- /O.CON.KMKX.WC.Y.0002.240120T0900Z-240120T1500Z/ Sauk-Columbia-Dodge-Iowa-Dane-Jefferson-Lafayette-Green-Rock- Walworth- Including the cities of Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 849 PM CST Fri Jan 19 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...From 3 AM to 9 AM CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
221 WWUS43 KMKX 200801 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 201 AM CST Sat Jan 20 2024 WIZ046-047-056>058-062>064-067>070-201615- /O.NEW.KMKX.WC.Y.0003.240121T0600Z-240121T1500Z/ /O.CON.KMKX.WC.Y.0002.240120T0900Z-240120T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane-Jefferson- Lafayette-Green-Rock-Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 201 AM CST Sat Jan 20 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero during both advisories. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...For the first Wind Chill Advisory, until 9 AM CST this morning. For the second Wind Chill Advisory, from midnight tonight to 9 AM CST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ051-059-065-201615- /O.NEW.KMKX.WC.Y.0003.240121T0600Z-240121T1500Z/ Fond du Lac-Washington-Waukesha- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Waukesha, Brookfield, New Berlin, Menomonee Falls, and Muskego 201 AM CST Sat Jan 20 2024 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills between 20 and 25 below zero. * WHERE...Fond du Lac, Washington and Waukesha Counties. * WHEN...From midnight tonight to 9 AM CST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
315 WWUS43 KMKX 201436 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 836 AM CST Sat Jan 20 2024 WIZ046-047-056>058-062>064-067>070-202245- /O.EXP.KMKX.WC.Y.0002.000000T0000Z-240120T1500Z/ /O.CON.KMKX.WC.Y.0003.240121T0600Z-240121T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane-Jefferson- Lafayette-Green-Rock-Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 836 AM CST Sat Jan 20 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...From midnight tonight to 9 AM CST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ051-059-065-202245- /O.CON.KMKX.WC.Y.0003.240121T0600Z-240121T1500Z/ Fond du Lac-Washington-Waukesha- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Waukesha, Brookfield, New Berlin, Menomonee Falls, and Muskego 836 AM CST Sat Jan 20 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Fond du Lac, Washington and Waukesha Counties. * WHEN...From midnight tonight to 9 AM CST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 18, 9:27 PM CST, 5 hours 27 minutes earlier. Its key messages:
- Snowfall continues over southern Wisconsin into Friday morning. Totals ranging from 0.5 to 2.0 inches are expected across the area. The highest accumulations are expected near the state line and along the Lake Michigan shoreline, where some minor lake enhancement is possible.
- Frigid wind chills will return Friday night and Saturday night.
- Confidence remains high (>90%) that we will see above normal temperatures next week.
Area forecast discussion, Jan 18, 9:27 PM CST, 5 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
927 PM CST Thu Jan 18 2024
.KEY MESSAGES...
- Snowfall continues over southern Wisconsin into Friday
morning. Totals ranging from 0.5 to 2.0 inches are expected
across the area. The highest accumulations are expected near
the state line and along the Lake Michigan shoreline, where
some minor lake enhancement is possible.
- Frigid wind chills will return Friday night and Saturday
night.
- Confidence remains high (>90%) that we will see above normal
temperatures next week.
&&
.UPDATE...
Issued 927 PM CST Thu Jan 18 2024
Light snow continues to spread east across the area this
evening, with differential CVA from the approaching 500 mb
shortwave trough and modest middle level frontogenesis
response. Expect the light snow to continue overnight, gradually
ending from west to east into Friday morning. Not much has
changed with the available 00Z deterministic models, which is in
pretty good agreement with the 18Z ensemble mean QPF.
Despite the cold temperatures, increasing winds into the
overnight hours should hold snow to liquid ratios around 15 to 1
or so. Snow amounts up to an inch in the northwest to 2 to 3
inches far southeast are forecast. The single lake effect snow
band should remain offshore overnight into Friday morning,
though the shoreline areas south of Milwaukee could get some
lake effect snow showers to bring amounts up a bit in those
areas. Some snow covered and slippery conditions for the Friday
morning commute are anticipated.
Wood
&&
.SHORT TERM...
Issued 355 PM CST Thu Jan 18 2024
Tonight and Friday:
GOES water vapor imagery depicts a shortwave pivoting east-southeast
along the SD-NE border this afternoon. Light radar echoes have
become evident along & ahead of the encroaching impulse over IA,
with stations as far east as Cedar Rapids reporting snow as of the
current hour. The shortwave axis is forecast to advance east-
southeast into the Ohio Valley tonight, providing chances for light
snowfall over Southern Wisconsin in the process. Totals ranging
predominantly between 0.5-2 inches are forecast in said snow, with
the highest totals expected over our southern counties, where
proximity to the passing disturbance will be greatest, in addition
to along the immediate Lake Michigan shoreline, where some minor
lake enhancement is possible. High pressure will concurrently build
into the North-Central Plains behind the advancing shortwave,
contracting the surface pressure gradient locally & supporting
increased northwest winds on Friday. Skies will begin to clear
Friday night into the predawn hours on Saturday with the approach of
upper level ridging, supporting sub-zero low temperatures away from
the Lake Michigan shoreline. Combined with the still elevated
northwesterly winds, wind chills between -10 and -20 will be
possible in areas away from the lake late Friday night into early
Saturday morning.
Quigley
&&
.LONG TERM...
Issued 355 PM CST Thu Jan 18 2024
Saturday through Sunday:
Cold high pressure will settle into southern WI on Saturday, so
highs will be in the lower teens once again. Clear skies and calm
winds Saturday night will allow for strong radiational cooling, so
lows will dip back into the negative single digits to -12F.
Sunday temps may be slow to rise until the afternoon when
southerly winds kick in with return flow around the high. Forecast
highs are in the upper teens.
Monday through Thursday:
The forecast has a long period of precipitation chances from
Monday through Thursday, but this will actually end up being two
shorter periods of precip. The precip type is still uncertain, but
is trending more toward snow rather than the rain that was being
advertised. The reason for this is that models are starting to
pick up on the extensive snow pack over the Midwest and are not
trying to bring that baroclinic zone so far north anymore.
So the first round of precip should lift into southern WI as an
upper trough approaches the center of the country. It may arrive
as early as Monday afternoon with subtle warm air advection. As
the wave gets closer, more widespread precip is expected over
southern WI. Again, models are trending colder with the 850mb
temps which means accumulating snow is possible. Interestingly,
the 12z GFS ensemble did not pick up on accum snow even though the
operational GFS did. The 06z and 12z ECMWF operational and
ensemble models are both hinting at more snow than rain now.
The end time of that precip is a little uncertain because of an
upper lobe of the upper trough phasing and making the precip
linger a little longer, but it should exit by late Wednesday
morning.
The next potential round of light precip will be Thursday as a
similar upper trough approaches the center of the country.
Cronce
&&
.AVIATION...
Issued 927 PM CST Thu Jan 18 2024
Light snow continues to spread east across the area this
evening. Expect the light snow to continue overnight, gradually
ending from west to east into Friday morning. Not much has
changed with the timing and amounts of snow expected.
Snow amounts up to an inch northwest of Madison to 2 to 3
inches toward Kenosha are expected. Snowfall rates of one tenth
to perhaps one quarter inch per hour are anticipated. The snow
will be fluffy in composition.
The single lake effect snow band should remain offshore
overnight into Friday morning, though the terminals south of
Milwaukee could get some lake effect snow showers to bring
amounts up a bit in those areas.
Northwest winds will increase and become gusty overnight into
Friday evening. Ceilings should lower to around 2500 feet AGL
overnight into Friday morning with the snow, with visibility
values of 1 to 3 miles.
Ceilings may rise above 3000 feet AGL for a time later Friday
morning, before values around 2000 feet AGL return Friday
afternoon. They may lower further to 1000 to 1500 feet AGL
Friday night, though some uncertainty with this happening.
Wood
&&
.MARINE...
Issued 927 PM CST Thu Jan 18 2024
Northwest to north winds will increase overnight into Friday, as
strong high pressure builds into the Great Plains. Brisk
northwest winds will continue Friday night into Saturday, as the
strong high moves into northeast Missouri.
A Small Craft Advisory is in effect starting at midnight CST
tonight until 6 AM CST Saturday morning for the nearshore
waters. A few gale force gusts are possible into Saturday over
mainly the southern half of the open waters, within lake effect
snow showers. Light to moderate freezing spray is also
expected.
The high will move through the Ohio River Valley Saturday night
into Sunday, and to the east of there into Monday. Gusty
southwest winds should develop over the lake during this period,
with some gales possible over northern portions of the lake
Sunday into Sunday night. Some freezing spray may also occur.
Wood
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 6 AM
Saturday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jan 18, 9:35 PM CST, 5 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 935 PM CST Thu Jan 18 2024 WIZ046-047-051-052-056>060-062>072-200345- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 935 PM CST Thu Jan 18 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Light snow will continue into the overnight hours. Snow accumulations of up to an inch toward the Dells, to 2 to 3 inches toward Racine and Kenosha, are expected. .DAYS TWO THROUGH SEVEN...Friday through Thursday Light snow will linger into Friday morning, especially over eastern portions of the area. The Friday morning commute will be impacted with some slick roads by the light snowfall in these areas. Bitterly cold wind chills may return Friday night into Saturday morning and Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but snowfall measurements are appreciated. LMZ643>646-200345- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 935 PM CST Thu Jan 18 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Small Craft Advisory is in effect starting at Midnight CST tonight, as brisk northwest winds develop. Wind gusts up to 30 knots and waves of 3 to 5 feet are expected. Freezing spray is expected as well. .DAYS TWO THROUGH SEVEN...Friday through Thursday The Small Craft Advisory remains in effect Friday and Friday night for gusty northwest winds, and high waves away from the shore. Freezing spray is expected on Friday. Another Small Craft Advisory may be needed Sunday afternoon through Monday, for gusty southwest winds. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-200345- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 935 PM CST Thu Jan 18 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Brisk northwest to north winds will develop overnight. A few gale force gusts are possible within snow showers. Moderate freezing spray will develop late tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Brisk northwest winds will continue for Friday and Friday night. A few gale force gusts are possible within snow showers, mainly over southern portions of the lake. Moderate freezing spray is possible over the central and southern sections of the lake through Saturday. Southwesterly gales may develop Sunday afternoon into Sunday night over the north half of the lake, along with some freezing spray. Wood www.weather.gov/mkx
Nearby
Wind Chill Advisories in Wisconsin, 2024Every wind chill advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.